Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Louisville, KY

August 20, 2014Cumberland County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 20, 2014, 4:51 PM CDT for Cumberland County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 4:51 PM CDT (21:51 UTC)
Expired
Aug 20, 2014, 5:10 PM CDT
In force
19 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cumberland County, KY

The radar

The Nashville radar (KOHX), 129 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 2:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3056 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WUUS53 KLMK 202151
SVRLMK
KYC057-202220-
/O.NEW.KLMK.SV.W.0182.140820T2151Z-140820T2220Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM CDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 520 PM CDT

* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BURKESVILLE...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BURKESVILLE...BAKERTON...ELLINGTON...CLAYWELL...BOW...TANBARK...
  KETTLE...MODOC...GREEN GROVE...HEGIRA AND FROGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3684 8553 3694 8542 3693 8531 3690 8527
      3690 8528 3688 8525 3686 8525 3685 8522
      3673 8525 3663 8530
TIME...MOT...LOC 2152Z 314DEG 20KT 3684 8537

HAIL...<.75IN
WIND...60MPH

$$

RAS
1 follow-up statement
310 
WWUS53 KLMK 202210
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT WED AUG 20 2014

KYC057-202220-
/O.CAN.KLMK.SV.W.0182.000000T0000Z-140820T2220Z/
CUMBERLAND KY-
510 PM CDT WED AUG 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3684 8553 3694 8542 3693 8531 3690 8527
      3690 8528 3688 8525 3686 8525 3685 8522
      3673 8525 3663 8530
TIME...MOT...LOC 2210Z 314DEG 20KT 3677 8528

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:34 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 20, 3:34 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT Wed Aug 20 2014

...Forecast Update...
Issued at 430 PM EDT Wed Aug 20 2014

Complex over southern Indiana along with another over central TN
both are taking advantage of an unstable atmosphere across the
region to force scattered thunderstorms to develop. Given the
instability from SPC mesoanalysis, 4000 J/kg, as well as potential
for wet microbursts across parts of our region, went with Severe
Thunderstorm Watch box south of I-64 and roughly along and east of
I-65.

.SHORT TERM (Now through Thursday Night)...
Issued at 300 PM EDT Wed Aug 20 2014

Temperatures in the mid 80s to around 90 with dewpoints in the
low-mid 70s is making for an uncomfortable afternoon, with a few
storms starting to pop up. Deck of high clouds streaming in from the
northwest has helped to hold off significant development across most
of our region to this point. Have a thunderstorm complex developing
in the unstable airmass over north central TN, and this complex may
force some new storms to develop along an outflow boundary in
southern KY. A few storms also are forming along the corridor from
Hancock county to Casey county in KY, with even more storms east of
the complex over south central IN.

Best instability and moisture still resides over southern KY, so
will keep most focus for severe weather down there the next few
hours, with a secondary focus over our southeastern counties. For
this evening, should continue to see scattered development away from
these focus areas, with the northeast forecast area having the best
chance to continue with storms after midnight. This region will
continue to be the focus for development the next few periods, as a
ridge aloft should help dry out our southwest forecast area Thursday
and Thursday night.

That ridge will provide hotter temperatures in our southwest as
well, with highs Thursday likely reaching the mid 90s. Heat indices
could top out around 100. Given potential for some cloud cover have
not gone into the next category, 100-105, for heat indices there.
Think we can hold off on our more prolonged period of near heat
advisory criteria until Friday, read on in the discussion below.

.LONG TERM (Friday through Wednesday)...
Issued at 306 PM EDT Wed Aug 20 2014

Friday - Monday...

...Heat, Humidity, and Generally Unsettled Weather This Weekend...

An upper ridge will be in place through this weekend and into next
week, keeping hot and muggy conditions in place. Upper ridge looks
"dirty" with very little in the way of a subsidence inversion
normally seen with this type of environment. Therefore, can't do
away with storm chances each afternoon and evening. Models are
generally all over the place with expected precipitation fields each
day, despite the fairly good agreement in the overall pattern.
Therefore will just keep isolated to scattered thunderstorms in the
forecast pretty much every day and evening.

As far as temperatures go, highs look to top out in the low and mid
90s each day Friday through Monday as a core of H85 temps between
20 to 23C settle over the area. Some spots could touch the upper 90s
in our western Kentucky counties. Heat indices will be a bit of a
concern during this time period as the hot temperatures will combine
with dew points in the low and even mid 70s. Highest heat indices
each afternoon could top out in the 100-105 range, so forecast needs
to be monitored for a potential Heat Advisory due to a prolonged
period of days where heat indices approach criteria (105F). This
advisory would come with a later forecast issuance. One factor that
could limit temperatures and associated heat indices could be the
afternoon/evening convection.

Tuesday - Wednesday...

Confidence lowers for the Tuesday/Wednesday time frame as some
degree of troughing over the western CONUS tries push the upper
ridge axis east. Should this scenario play out, it would bring
better chances for storms to our western CWA, along with
temperatures not as hot. As a result, will go with highs around 90.

&&

.AVIATION (18Z TAF Update)...
Issued at 125 PM EDT Wed Aug 20 2014

Confidence in convective forecast this period is low, as cirrus
shield from storms to our northwest quickly moves into the region.
Have some cumulus developing over the central forecast area this
hour, and SPC mesoanalysis indicates plenty of instability across
the region. However, the cirrus canopy should provide some
subsidence to inhibit convection. There is still a possibility that
the storms to our northwest can remain organized enough to bring
those storms to the terminals later this afternoon. Thus have gone
with vicinity storms over a larger period of time and will update as
the afternoon progresses. May even get into another round of precip
later tonight, as additional disturbances move in from the
northwest, but a lot will depend on what happens this afternoon. Fog
forecast for Thursday morning will depend on that as well. Given
very high dewpoints across BWG this hour, have enough confidence to
go with a period of MVFR conditions, as in current guidance.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....RJS
Long Term......BJS
Aviation.......RJS
Hazardous weather outlook, Aug 20, 2:31 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT WED AUG 20 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
331 PM EDT WED AUG 20 2014 /231 PM CDT WED AUG 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE REGION WILL KICK
OFF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THE HIGH
MOISTURE CONTENT IN THE ATMOSPHERE WILL RESULT IN TORRENTIAL
RAINFALL OCCURRING WITH ANY STORM. THIS MAY RESULT IN LOCALIZED
FLOODING IN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED AFTERNOON AND EVENING STORMS ARE POSSIBLE THURSDAY
THROUGH MONDAY WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE
DOME OF HIGH PRESSURE MOVES IN FROM THE SOUTHWEST. STORMS ON
THURSDAY COULD BECOME STRONG TO SEVERE ACROSS THE BLUEGRASS REGION
OF CENTRAL KENTUCKY...WITH DAMAGING WINDS...LARGE HAIL...AND
TORRENTIAL RAINFALL POSSIBLE.

SUMMER HEAT WILL ARRIVE THIS WEEKEND. EXPECT HIGH TEMPERATURES
SOLIDLY IN THE 90S OVER THE AREA STARTING FRIDAY AND LASTING
THROUGH THE BEGINNING OF NEXT WEEK. HOT TEMPERATURES AND ELEVATED
HUMIDITY WILL RESULT IN HEAT INDICES PEAKING IN THE 100 TO 105
RANGE EACH AFTERNOON AND EVENING THROUGH AT LEAST MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING TODAY AND
THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/BJS

In the hours before

Special weather statement, Aug 20, 4:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT WED AUG 20 2014

KYZ056-057-067-202150-
GARRARD KY-LINCOLN KY-MADISON KY-
518 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LANCASTER TO 5 MILES NORTHWEST OF BRODHEAD...AND MOVING SOUTHEAST AT
30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS AROUND 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LANCASTER...
  MANSE AND LOWELL...
  CARTERSVILLE AND ROUND HILL...
  DUNCANON AND CALEAST...
  PEYTONTOWN AND WHITES...

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3756 8413 3755 8417 3752 8420 3751 8427
      3753 8434 3747 8438 3748 8444 3733 8450
      3735 8455 3735 8460 3776 8462 3775 8458
      3773 8458 3774 8456 3766 8414
TIME...MOT...LOC 2118Z 296DEG 25KT 3771 8450 3744 8448

RAS
Special weather statement, Aug 20, 4:21 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM CDT WED AUG 20 2014

KYZ070>073-202205-
ALLEN KY-LOGAN KY-SIMPSON KY-WARREN KY-
421 PM CDT WED AUG 20 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
THREE SPRINGS TO 10 MILES NORTHEAST OF RUSSELLVILLE...AND MOVING
SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  FRANKLIN...
  THREE SPRINGS...
  SCOTTSVILLE...
  MEMPHIS JUNCTION...
  CRESTMOOR...
  GAINESVILLE AND HALFWAY...
  TURNERTOWN AND TRAMMEL...
  TEMPERANCE AND POPE...
  MAYNARD AND RED HILL...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8663 3705 8686 3700 8669 3702 8666
      3691 8615 3682 8606 3681 8607 3678 8603
      3677 8605 3676 8601 3672 8598 3665 8595
      3663 8597
TIME...MOT...LOC 2121Z 313DEG 24KT 3683 8630 3689 8670

RAS
Local storm report, Aug 20, 4:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     LEXINGTON               38.04N  84.46W
08/20/2014  M59 MPH          FAYETTE            KY   ASOS

            AT AIRPORT

&&

EVENT NUMBER LMK1400771

CMC
Local storm report, Aug 20, 4:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     4 SSE LEXINGTON         37.99N  84.57W
08/20/2014                   FAYETTE            KY   PUBLIC

            DAMAGE TO BRICK HOME AND TREES DOWN AT CROMWELL WAY.

&&

EVENT NUMBER LMK1400772

CMC
Special weather statement, Aug 20, 4:50 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM CDT WED AUG 20 2014

KYZ074-075-202235-
BARREN KY-MONROE KY-
450 PM CDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF GLASGOW...AND MOVING SOUTHEAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  FOUNTAIN RUN...
  LAMB...
  JEFFREY AND MOUNT HERMON...
  MUD LICK AND GUM TREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3662 8596 3663 8597 3666 8595 3674 8598
      3676 8600 3677 8605 3679 8604 3681 8605
      3681 8607 3683 8605 3686 8608 3694 8588
      3669 8550 3662 8544 3661 8560
TIME...MOT...LOC 2150Z 302DEG 16KT 3681 8594

RAS
Local storm report, Aug 20, 4:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLOOD            BOWLING GREEN           36.97N  86.44W
08/20/2014                   WARREN             KY   BROADCAST MEDIA

            PONDING WATER IN WKU CAMPUS PARKING LOTS...11TH AND
            CENTER...11TH AND COLLEGE...FAIRVIEW PLAZA. DITCHES FULL
            ALONG SCOTTSVILLE ROAD.

&&

EVENT NUMBER LMK1400773

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:43 PM CDTSpecial Weather StatementLMKHancock32 min
Aug 19, 9:28 PM CDTSpecial Weather StatementLMKGrayson27 min
Aug 19, 9:57 PM CDTSpecial Weather StatementLMKBreckinridge, Grayson28 min
Aug 19, 10:19 PM CDTSpecial Weather StatementLMKHardin, Larue31 min
Aug 19, 10:53 PM CDTSpecial Weather StatementLMKLarue27 min
Aug 19, 11:01 PM CDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Aug 19, 11:18 PM CDTSpecial Weather StatementLMKGreen42 min
Aug 19, 11:40 PM CDTSpecial Weather StatementLMKHenry30 min
Aug 19, 11:44 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
Aug 20, 12:10 AM CDTSpecial Weather StatementLMKOwen30 min
Aug 20, 12:22 AM CDTSpecial Weather StatementLMKTrimble28 min
Aug 20, 12:29 AM CDTSpecial Weather StatementLMKScott46 min
Aug 20, 12:55 AM CDTSpecial Weather StatementLMKClark, Fayette45 min
Aug 20, 12:58 AM CDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas47 min
Aug 20, 1:58 AM CDTAreal Flood AdvisoryLMKHarrison3 hr
Aug 20, 2:32 PM CDTSpecial Weather StatementLMKShelby33 min
Aug 20, 2:40 PM CDTSpecial Weather StatementLMKMeade45 min
Aug 20, 2:42 PM CDTSpecial Weather StatementLMKBreckinridge43 min
Aug 20, 2:43 PM CDTSpecial Weather StatementLMKHenry32 min
Aug 20, 2:45 PM CDTSpecial Weather StatementLMKNelson30 min
Aug 20, 3:07 PM CDTSpecial Weather StatementLMKAnderson, Woodford43 min
Aug 20, 3:21 PM CDTSpecial Weather StatementLMKCasey44 min
Aug 20, 3:29 PM CDTSpecial Weather StatementLMKAnderson, Spencer46 min
Aug 20, 3:30 PM CDTSpecial Weather StatementLMKNelson, Washington45 min
Aug 20, 3:34 PM CDTSpecial Weather StatementLMKMarion31 min
Aug 20, 3:38 PM CDTSpecial Weather StatementLMKWarren32 min
Aug 20, 3:40 PM CDTSpecial Weather StatementLMKLogan30 min
Aug 20, 3:46 PM CDTSpecial Weather StatementLMKGarrard, Lincoln29 min
Aug 20, 3:48 PM CDTSpecial Weather StatementLMKFayette, Woodford32 min
Aug 20, 4:07 PM CDTSpecial Weather StatementLMKBarren28 min
Aug 20, 4:18 PM CDTSpecial Weather StatementLMKGarrard32 min
Aug 20, 4:21 PM CDTSpecial Weather StatementLMKAllen, Simpson44 min
Aug 20, 4:24 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine20 min
Aug 20, 4:37 PM CDTSevere Thunderstorm WarningLMKClark, Madison28 min
Aug 20, 4:48 PM CDTAreal Flood AdvisoryLMKWarren117 min
Aug 20, 4:50 PM CDTSpecial Weather StatementLMKMonroe45 min
Aug 20, 4:59 PM CDTSpecial Weather StatementLMKRussell31 min
Aug 20, 5:02 PM CDTSevere Thunderstorm WarningLMKMadison18 min
Aug 20, 5:16 PM CDTSpecial Weather StatementLMKCumberland29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.